The Annals of Statistics

Note: Correction to "Predictive Likelihood"

David V. Hinkley

Full-text: Open access

Article information

Source
Ann. Statist., Volume 8, Number 3 (1980), 694.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345022

Digital Object Identifier
doi:10.1214/aos/1176345022

Mathematical Reviews number (MathSciNet)
MR568734

Zentralblatt MATH identifier
0434.62021

JSTOR
links.jstor.org

Citation

Hinkley, David V. Note: Correction to "Predictive Likelihood". Ann. Statist. 8 (1980), no. 3, 694. doi:10.1214/aos/1176345022. https://projecteuclid.org/euclid.aos/1176345022


Export citation

See also

  • Original Paper: David Hinkley. Predictive Likelihood. Ann. Statist., Volume 7, Number 4 (1979), 718--728.